# SDR CA070718006

- Difficulty date: June 27, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 2,726 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 05120151
- Condition: Cracked
- Location: Fuselage
- Part time: 2,884 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE 200 HOUR INSPECTION, A ONE-INCH CRACK WAS NOTED RUNNING HORIZONTALLY ACROSS THE FLANGE BEND RADIUS AT THE LOWER LT CORNER OF THE BULKHEAD.  A SMALL DENT WAS NOTED AT THIS POINT, PROBABLY EXISTING SINCE MFG, STRESSING THE ALUMINUM AND TIGHTENING THE BEND RADIUS SOMEWHAT.  THIS AREA CAN BE FELT TO FLEX SLIGHTLY WHEN THE TAIL IS MANUALLY MOVED SIDEWAYS. (TC NR 20070718006)
